I don't know if it's a question or a statement but I sure hope my head stops hurting soon, I know the champix causes me headaches but now with not smoking I notice it's more consistent. Any positive feedback would be great
Perfectly normal for someone going through nicotine withdrawal. Be sure to drink lots of water to help flush out the toxins.
Here is a list of early withdrawal symptoms you might find helpful: Early Withdrawal Symptoms
Hang in there....the only way out is through - and I promise it will get easier and you WILL start to feel better.
You can do this, try to flush your system as Youngatheart.7.4.12 suggests, it really helps to get the toxins out. I never took Chantix, my son tried it but had to stop because he had emotional issues on it, I don't remember him complaining about headaches but it was a while ago so I might not remember.
Hang in there.
Get plenty of rest, drink lots of water. Take things slow. Relax and breathe will help. Stay close.
Perhaps there are others in Chantix-ers who have reported a similar symptom.
MarkEX Community Manager
I think the headaches came because when I quit smoking I was still consuming my normal amount of caffeine as when I was smoking. Fortunately on day 2 I read about caffeine and nicotine and quitting. So I cut it down in half and drank cranberry juice ☺ I thankfully already consume a lot of water due my kind of work. Thanks mark
I would not take a drug to quit smoking just my opinion especilly if it gave me worse headaches who knows what those drugs do . I would take a nicotine NRT at least our bodies are already used to nicotine .The patch worked great for me and many others unless you want to try going cold turkey .
Retrieving data ...